RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 8, Number 3  


A New Tower over Cubic Finite Fields
A. Bassa, A. Garcia, H. Stichtenoth
401
Asymptotic Decay of Correlations for a Random Walk on the Lattice $\mathbf Z^d$ in Interaction with a Markov Field
C. Boldrighini, R. A. Minlos, F. R. Nardi, A. Pellegrinotti
419
On the Existence of Mixed Fiber Bodies
A. Esterov
433
Symplectic $C_\infty$-algebras
A. Hamilton, A. Yu. Lazarev
443
A Denjoy Type Theorem for Commuting Circle Diffeomorphisms with Derivatives Having Different Hölder Differentiability Classes
V. A. Kleptsyn, A. Navas
477
Combinatorial Invariants of Algebraic Hamiltonian Actions
I. V. Losev
493
Analytic Normal Forms of Germs of Holomorphic Dicritic Foliations
L. Ortiz-Bobadilla, È. Rosales-González, S. M. Voronin
521
Analytical Moduli for Unfoldings of Saddle-Node Vector Fields
Ch. Rousseau, L. Teyssier
547
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019